Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Upper respiratory infection, chest tightness, phlegm, sore lungs. Lung cancer?

Hi, i had a severe upper respitory infection 4 weeks ago (lasted for 3 weeks nearly, picked up in China), and i still have a tight feeling in my chest , especially in the diop inbetween the two sidese of the rib cage, my cough is gone and i have little phlegm ,, it feels like my lungs are still a little sore as well, what should i do/ my dr gave me three different types of antibiotics over the 3 weeks, which cleared it, but will not give me any more. Help i keep imagining i have lung cancer? E Mitchell
Asked On : Sat, 11 Aug 2012
Answers:  1 Views:  141
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Hi, Lizi-b,
Thanks for query.
It seems that you are having viral infection in the lungs resulting long duration of cough.
Nothing to worry,many a times infection remains for so much long time.
Continue with cough suppressant syrup.
Avoid fried and junk food.
I would suggest for X ray chest and complete blood count.
Nothing to worry about cancer.
Ok and bye.
Answered: Sat, 11 Aug 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor